• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Комбинаторный инвариант для каскадов Морса-Смейла без гетероклинических пересечений на сфере $S^n$, $n\geq 4$

Математические заметки. 2019. Т. 105. № 1. С. 136-141.

We provide a definition of a two-colored graph of a Morse-Smale diffeomorphism  without heteroclinical intersection defined on the sphere  $S^n$, $n\geq 4$ and prove that this graph is the complete topological invariant for such diffeomorphisms.